Alert archive / North Carolina / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 104, NWS Blacksburg, VA

June 28, 2013Caswell County, Rockingham County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 28, 2013, 4:38 PM EDT for Caswell County, Rockingham County, North Carolina. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2013, 4:38 PM EDT (20:38 UTC)
Expired
Jun 28, 2013, 5:45 PM EDT
In force
67 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Caswell County, NC, Rockingham County, NC

The radar

The Roanoke radar (KFCX), 95 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 2:51 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:05 PM EDT, 33 minutes earlier.

Area forecast discussion, Jun 28, 4:05 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
405 PM EDT FRI JUN 28 2013

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL RESIDE OVER THE EASTERN UNITED STATES
THIS WEEKEND. THIS PATTERN WILL RESULT IN A DAILY THREAT OF
SHOWERS AND THUNDERSTORMS...WITH SOME POTENTIAL FOR SEVERE STORMS
DURING THE AFTERNOONS AND EVENINGS.

&&

.NEAR TERM /THROUGH SATURDAY/...
AS OF 400 PM EDT FRIDAY...

SCATTERED SHOWERS AND THUNDERSTORMS HAVE FIRED TO THE SOUTH OF
ROUTE 460 OVER THE CWA THIS AFTERNOON. TOO MUCH WESTERLY FLOW TO
THE NORTH HAS CAUSED ENOUGH DOWNSLOPING TO INHIBIT DEVELOPMENT.
ALTHOUGH THE SEVERE THREAT REMAINS MOST FAVORABLE OVER THE
PIEDMONT ROUGHLY EAST OF ROUTE 29...THE WINDOW OF OPPORTUNITIY IS
CLOSING...AS THE CELLS MOVE EASTWARD DUE TO THE STORM MOTION OF AT
LEAST 25KT. THERE COULD BE SOME REDEVELOPMENT OF ACTIVITY LATER IN
THE EVENING...SO CHANCE POPS WERE LEFT THROUGH EARLY TONIGHT.
VIRTUALLY ALL ACTIVITY SHOULD SUBSIDE BY MIDNIGHT. LOWS WERE ONLY
DROPPED A DEGREE OR TWO AS DEWPOINTS SHOULD FALL SLIGHTLY
OVERNIGHT...BUT CONCERNS ABOUT DEBRIS CLOUD COVER WILL HOLD OFF
DECENT RADIATIONAL COOLING.

BY SATURDAY...THE UPPER LEVEL TROUGH WILL BE DIGGING SOUTHWARD
OVER THE OHIO RIVER VALLEY. THE WESTERLY FLOW DOES NOT APPEAR TO
BE AS STRONG COMPARED TO FRIDAY...AND THE WIND SHEAR PROFILE IS
CONSIDERABLY LESS IMPRESSIVE ACCORDING TO ALL MODEL SOUNDINGS.
THUS...THE ATMOSPHERIC ENVIRONMENT SUGGESTS LESS ORGANIZED
CONVECTION AND MORE PULSE SHOWERS AND THUNDERSTORMS TO POP UP
DURING EARLY SATURDAY AFTERNOON. THE MORE ORGANIZED CONVECTION
APPEARS TO BE WELL EAST OF THE CWA ACCORDING TO THE SYNOPTIC
MODELS. WHILE THE DRIER BOUNDARY LAYER COULD DELAY THE ONSET OF
ACTIVITY...THE PRESENCE OF THE UPPER LEVEL TROUGH AND HIGHS
REACHING THE UPPER 70S TO THE UPPER 80S SUGGEST THERE IS STILL A
POTENTIAL SEVERE THREAT...PARTICULARLY EAST OF THE BLUE RIDGE.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
AS OF 400 PM EDT FRIDAY...

AMPLIFIED/BLOCKY PATTERN IN PLACE WITH A TROUGH OVER MUCH OF THE
EASTERN CONUS. DISTURBANCES WILL CONTINUE TO ARRIVE FROM THE WEST
AND NORTHWEST THROUGH THE WEEKEND...LEADING TO IN AND OUT SHOWERS
AND THUNDERSTORMS THROUGH THE WEEKEND. SUNDAY SHOULD BE THE
WETTEST DAY AS AN UPPER LOW POTENTIALLY CUTS OFF AND RECENTERS
OVER THE LOWER OHIO VALLEY AS THE TROUGH STRENGTHENS....AND
SURFACE WINDS BACK. MORE SOUTHERLY COMPONENT WILL HELP FOCUS
STORMS ALONG THE BLUE RIDGE. WATER PROBLEMS MAY EVENTUALLY DEVELOP
WITH SEVERAL DAYS OF THIS PATTERN. WITH MORE CLOUDS AND STORMS
THIS WEEKEND...ALSO WITH SLIGHT COOLING AT H85/H7...TEMPS SHOULD
BE A SLIGHT COOLING TREND...ALTHOUGH STILL WARM AND HUMID THROUGH
THE WEEKEND.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 400 PM EDT FRIDAY...

UPPER AIR PATTERN REMAINS WITH SOME RETROGRESSION OF THE BERMUDA
HIGH NEXT WEEKEND...PERHAPS FINALLY LEADING TO A DRIER SOLUTION.
BEFORE THEN...THE ONLY CHANGE TO THE PATTERN INTO THE MIDDLE OF NEXT
WEEK WILL BE THE CLOSING OFF OF AN UPPER RIDGE JUST NW OF BERMUDA.
THIS WILL ALLOW SHRTWAVES/JET STREAKS TO TAKE ALMOST A SOUTH TO
NORTH PATH OVER OUR REGION...WHICH WILL LEAD TO EVEN MORE WIDESPREAD
SHOWERS AND THUNDERSTORMS INTO NEXT WEEK.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
AS OF 150 PM EDT FRIDAY...

VFR CONDITIONS WITH GUSTY WESTERLY WINDS WILL PREVAIL THROUGH THIS
AFTERNOON. IN ADDITION...SHOWERS AND THUNDERSTORMS WILL POP UP
DURING THE NEXT FEW HOURS. WITH SCATTERED CONVECTIVE ACTIVITY
LIKELY THROUGHOUT THE AREA...VCTS WAS KEPT AT ALL TAF SITES.
THE SHOWERS AND THUNDERSTORM SHOULD SUBSIDE BY SUNSET...AND WINDS
WILL ALSO DECREASE. THE MODEL GUIDANCE IS NOT REALLY PESSIMISTIC
ABOUT FOG AND STRATUS TONIGHT...SO ONLY A PERIOD OF MVFR FOG WAS
MENTIONED AT BLF/LWB/BCB...BUT ROA/LYH/DAN WAS LEFT AT VFR.

WINDS WILL NOT BE AS GUSTY DURING SATURDAY. HOWEVER...THE DAILY
THREAT FOR AFTERNOON TO EVENING SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK COURTESY OF AN
UPPER LEVEL TROUGH OVER THE OHIO RIVER VALLEY. VFR CONDITIONS
SHOULD BE PRESENT DURING THE MORNINGS...WITH SOME POTENTIAL FOR
MVFR IN THE SHOWERS AND THUNDERSTORMS...AND MAYBE A LITTLE FOG OR
STRATUS IN SHELTERED AREAS OVERNIGHT. BY THE MIDDLE OF NEXT
WEEK...THE UPPER LEVEL TROUGH WILL SHIFT WESTWARD...AS A STRONG
UPPER LEVEL RIDGE BUILDS OVER THE EAST COAST. THUS...THE COVERAGE
IN DIURNAL CONVECTIVE ACTIVITY MAY GRADUALLY WANE WITH TIME.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...KM
LONG TERM...KM
AVIATION...PW
Hazardous weather outlook, Jun 28, 2:55 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
255 PM EDT FRI JUN 28 2013

NCZ004>006-VAZ043>047-058-059-291900-
STOKES-ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-
BUCKINGHAM-HALIFAX-CHARLOTTE-
255 PM EDT FRI JUN 28 2013

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A DAILY THREAT OF THUNDERSTORMS CAN BE EXPECTED THROUGH THE
UPCOMING WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>045-291900-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND-
GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER-
255 PM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON
AND EVENING. DAMAGING WIND AND LARGE HAIL WILL BE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A DAILY THREAT OF THUNDERSTORMS CAN BE EXPECTED THROUGH THE
UPCOMING WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PW

In the hours before

Special weather statement, Jun 28, 2:10 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
210 PM EDT FRI JUN 28 2013

VAZ034-035-045-046-281845-
BEDFORD VA-APPOMATTOX VA-AMHERST VA-CAMPBELL VA-
210 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  EASTERN BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA...
  WESTERN APPOMATTOX COUNTY IN CENTRAL VIRGINIA...
  SOUTHEASTERN AMHERST COUNTY IN CENTRAL VIRGINIA...
  NORTHERN CAMPBELL COUNTY IN CENTRAL VIRGINIA...

* UNTIL 245 PM EDT

* AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR FOREST...MOVING TO THE EAST AT 40 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
  STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  LYNCHBURG CITY...
  CONCORD...
  FOREST...
  RUSTBURG...
  AND MADISON HEIGHTS.

LAT...LON 3729 7938 3742 7938 3748 7892 3724 7892
TIME...MOT...LOC 1806Z 268DEG 35KT 3736 7929

DS
Special weather statement, Jun 28, 2:40 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
240 PM EDT FRI JUN 28 2013

VAZ045>047-281945-
BUCKINGHAM VA-APPOMATTOX VA-CAMPBELL VA-
240 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTH CENTRAL BUCKINGHAM COUNTY IN CENTRAL VIRGINIA...
  APPOMATTOX COUNTY IN CENTRAL VIRGINIA...
  NORTHEASTERN CAMPBELL COUNTY IN CENTRAL VIRGINIA...

* UNTIL 345 PM EDT

* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR CONCORD...MOVING TO THE EAST AT 30 MPH.

* DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  CONCORD...
  APPOMATTOX...
  STONEWALL...
  SHEPPARDS...
  AND SPOUT SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 3734 7847 3733 7851 3737 7856 3736 7858
      3738 7859 3735 7859 3725 7868 3722 7873
      3723 7878 3721 7880 3724 7909 3739 7909
      3739 7906 3742 7907 3743 7840
TIME...MOT...LOC 1836Z 272DEG 33KT 3733 7900

KK
Local storm report, Jun 28, 2:48 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
248 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             FOREST                  37.37N 79.28W
06/28/2013  E0.25 INCH       BEDFORD            VA   PUBLIC

            PEA SIZE HAIL ON THOMAS JEFFERSON ROAD

&&

MBS
Special weather statement, Jun 28, 2:51 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
251 PM EDT FRI JUN 28 2013

VAZ044-045-058-059-281945-
HALIFAX VA-CHARLOTTE VA-PITTSYLVANIA VA-CAMPBELL VA-
251 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA...
  CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...
  NORTHERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA...
  SOUTHERN CAMPBELL COUNTY IN CENTRAL VIRGINIA...

* UNTIL 345 PM EDT

* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM NEAR PITTSVILLE...MOVING TO THE
  EAST AT 30 MPH.

* DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
  STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  NATHALIE...
  BROOKNEAL...
  MT AIRY...
  GRETNA...
  AND KEYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 3689 7849 3682 7855 3688 7958 3704 7957
      3705 7954 3701 7948 3702 7946 3707 7948
      3706 7945 3707 7943 3713 7851 3709 7848
      3708 7845
TIME...MOT...LOC 1848Z 272DEG 33KT 3698 7948

KK
Special weather statement, Jun 28, 3:46 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
346 PM EDT FRI JUN 28 2013

VAZ058-059-282045-
HALIFAX VA-CHARLOTTE VA-
346 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CENTRAL HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA...
  CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...

* UNTIL 445 PM EDT

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR LEDA...MOVING TO THE EAST AT 30 MPH.

* DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
  STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  INGRAM...
  HALIFAX...
  NATHALIE...
  KEYSVILLE...
  AND CHARLOTTE COURT HOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 3689 7849 3675 7861 3670 7918 3696 7912
      3714 7852 3709 7848 3708 7845
TIME...MOT...LOC 1942Z 259DEG 60KT 3688 7902

KK
Special weather statement, Jun 28, 4:32 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
432 PM EDT FRI JUN 28 2013

NCZ005-006-282130-
ROCKINGHAM NC-CASWELL NC-
432 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CENTRAL ROCKINGHAM COUNTY IN NORTH CENTRAL NORTH CAROLINA...
  CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA...

* UNTIL 530 PM EDT

* AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR MONROETON...MOVING TO THE EAST AT 30
  MPH.

* PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
  STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  PROVIDENCE...
  REIDSVILLE...
  PROSPECT HILL...
  WENTWORTH...
  AND JERICHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 3625 7983 3640 7983 3655 7923 3654 7916
      3650 7913 3650 7914 3624 7916 3625 7953
      3624 7953 3624 7961
TIME...MOT...LOC 2028Z 260DEG 26KT 3633 7975

KK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:09 PM EDTSpecial Weather StatementRNKTazewell36 min
Jun 28, 12:26 PM EDTSpecial Weather StatementRNKTazewell19 min
Jun 28, 1:24 PM EDTSpecial Weather StatementRNKSmyth36 min
Jun 28, 1:59 PM EDTSpecial Weather StatementRNKFloyd31 min
Jun 28, 2:05 PM EDTSpecial Weather StatementRNKSmyth25 min
Jun 28, 2:10 PM EDTSpecial Weather StatementRNKCity of Lynchburg35 min
Jun 28, 2:40 PM EDTSpecial Weather StatementRNKAppomattox65 min
Jun 28, 2:51 PM EDTSpecial Weather StatementRNKCharlotte54 min
Jun 28, 3:46 PM EDTSpecial Weather StatementRNKCharlotte, Halifax59 min
Jun 28, 4:51 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax54 min
Jun 27, 8:00 PM EDTSpecial Weather StatementRNKCaswell60 min
Jun 27, 8:03 PM EDTSpecial Weather StatementRNKCaswell27 min
Jun 27, 8:34 PM EDTSpecial Weather StatementRNKRockingham26 min
Jun 28, 4:32 PM EDTSpecial Weather StatementRNKCaswell, Rockingham58 min
Jun 27, 11:57 PM EDTSpecial Weather StatementRNKGreenbrier63 min
Jun 28, 5:43 AM EDTSpecial Weather StatementRNKGreenbrier77 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.